Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Done chemotherapy and radiotherapy for cervical cancer. Now blood in stools. What is happening?

recently my moms sister has been suffering from cervical cancer so we contacted a cancer specialist who suggested us to take 2 chemo and 24 sittings external radiation , 3 internal radiations which we have taken from him. after all these sittings he said the cancer causing germ has been killed and asked us to visit every three months. after 6 months bleeding has started through motion this happened couple of times so we visited the doctor again who told us that we need to retake the chemotherapy . iam totally confused and scared about this situation so request you to advice us what exactly happening with my moms sister. Please help me to get out this situation on a priority note.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
If she is bleeding from the rectum/anus , she needs to be examined clinically and if required an MRI needs to be done before she receives further treatment. Sometimes the bleeding from the rectum could be because of radiation proctitis. This is inflammation of the rectum resulting as a side effect of radiation. The treatment of the same is entirely different. Please seek a second opinion before you proceed.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor